HomeRegisterLog inFollow us on facebookFollow us on twitterFollow us on youtubeFollow us on LinkedinFollow us on PintrestContact usFeedback


Share  | 
 

 Just really tired......

View previous topic View next topic Go down 
AuthorMessage
jdpenny
Member
Member
avatar


PostSubject: Just really tired......   Thu Apr 11, 2013 4:56 pm

Just a question: What do you do if you find out that you are allergic to Diamox? My neuro-opthamologist doesn't seem to understand me at all. It has been confirmed that I have IIH ( I have had to LP's done) but I don't seem to fit the regular criteria for this illness. Today is not a really good day; this week has not been a good week. My head really hurts but not enough according to the normal progression of this disease. I am so lost right now...........

Can someone just shoot me and get it over with already????????



Back to top Go down
Wylee
Member
Member
avatar


PostSubject: Re: Just really tired......   Thu Apr 11, 2013 7:02 pm

What makes you think that you are allergic to Diamoox?
If you are not taking any meds to help keep your pressure down, such as a diuretic or Topiramate. then it would be expected that your headaches would come back. Lp's only lower the ICP temporarily. A very few can get long term relief, but, for the vast majority, the pressure starts rebuilding right away.
Back to top Go down
Heidi
Admin1
Admin1
avatar


PostSubject: Re: Just really tired......   Thu Apr 11, 2013 7:11 pm

Have a read through our A-Z of headaches commonly experienced by sufferers of IIH, many of us find that we are sensitive to the weather (Barometric Migraine) and also headaches can occur during your monthly cycle (Menstruation Migraine), activity also brings on headache, have you noticed this at all? One of the side effects of Diamox is tiredness Diamox information
Back to top Go down
http://www.ihaveiih.com
Sponsored content




PostSubject: Re: Just really tired......   

Back to top Go down
 

Just really tired......

View previous topic View next topic Back to top 

 Similar topics

+
Page 1 of 1

Permissions in this forum:You cannot reply to topics in this forum
www.ihaveiih.com :: General Discussions ::   :: IIH and Medication-
Jump to:  
DISCLAIMER This group is not managed by anyone in the medical profession, but by people who are either affected by, or are closely connected to IIH. Information provided on this site is meant to complement & not replace any advice or information from a health professional, users and members are reminded that medical professionals should always be consulted in all aspects of health needs.
Protected by Copyscape Web Copyright Protection Software
Top Disability Websites
Free forum | © phpBB | Free forum support | Contact | Report an abuse | Free forum